# SDR AALA20120902001

- Difficulty date: September 1, 2012
- Submitted: September 3, 2012
- Operation: Air carrier
- Aircraft: N919AN
- Make and model: Boeing 737823
- Aircraft serial: 29520
- Aircraft time: 39,695 hours, 16,140 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Pin
- Condition: Pulled
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AT ROW 25DEF SEAT MOUNTED EMERGENCY LIGHT INOPERATIVE.  FOUND PIN AT CONNECTOR IN SIDEWALL AT SEAT IN ROW 25 PULLED OUT OF CONNECTOR.  RE-INSTALLED PIN.  OPS CHECK NORMAL.
